advertisement
Question
Posted by: poshspecial | 2010/04/13

no periods

used nuristarate for over a year, stopped in jan 2010 but i still don''t have my periods yet. Used triphasil in March, just finished it today but still no periods. is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year before periods come back.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: poshspecial | 2010/04/23

My boyfriend and l want to start planning for a baby, l am over 30 already. We wanted to concieve this year. But l guess all l can do is be patient

Reply to poshspecial
Posted by: gynaedoc | 2010/04/16

It can take up to a year before periods come back.

Best wishes

Reply to gynaedoc
Posted by: Doc | 2010/04/13

Yes, could be normal still. Nur-isterate causes severe thinning of the inner lining of the womb. Continue on your Triphasil if you want to avoid falling pregnant.

Reply to Doc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement